# SDR USAA950815

- Difficulty date: July 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 993058211
- Condition: Cracked
- Location: Bs 985
- Part time: 37,813 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4/CX-6 CHECK INSPECTION, FOUND A 1 INCH CRACK IN TOP KEEL BEAM 'T' ANGLE ON HORIZONTAL LEG AT STATION 985.  SPLICED IN NEW SECTION OF ANGLE AND DOUBLER PER USAIR EA 30834.  (M)
